Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Side Effects of Medrol

Posted Aug 29 2010 1:56am

I posted this as may status in FB. Good news : after nine years of having LUPUS, I AM OFF PREDNISONE! Bad news : that’s because I am now taking MEDROL. Pred cost less than 10 pesos while MEDROL cost Php 60 to be taken thrice a day! Since Thursday, I started with Medrol (Prednisolone). Actually it was not my first time to drink it because when I was in Kuwait and run out of Pred, the doctor gave me Medrol. At that time I was in my worst shape. So when Dr. I have seen the sign that I am retaining fluid in my belly because of pred he switched me to Medrol. And it’s always my habit to look for the side effect of the medicine I am taking. Now, I am not quite sure if I am pleased with the move. Because I learned that medrol causes swelling (edema). I thought I am having the swell because of my kidney problem. Seems like I was wrong. Based on my research,

The following Medrol side effects are common (occurring in greater than 30%) for patients taking Medrol:

* Increased appetite (check)
* Irritability ( trying to control it!)
* Difficulty sleeping (insomnia) ( nope because I sleep short hours)
* Swelling in your ankles and feet (fluid retention) ( a big check!)
* Nausea, take with food
* Heartburn (check)
* Muscle weakness (check)
* Impaired wound healing
* Increased blood sugar levels. Persons with Diabetes may need to have blood sugar levels monitored more closely and possible adjustments to diabetes medications.

That explains what I am feeling now. I thought my LUPUS is active, seems like Medrol is giving me some not so good side effect!

Post a comment
Write a comment:

Related Searches